# SDR UALA2009051101345

- Difficulty date: May 9, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 73,765 hours, 11,937 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 51
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADP LOW PRESS LIGHT AND EICAS MSG ON TAKEOFF DURING GEAR RETRACTION & FLAPS 5 TO 1.  REPORTED BY CREW.  REMOVED AND REPLACED ADP. NO HELP. STILL NEED TO LEAK CHECK, NEEDS FURTHER TROUBLESHOOTING.  REPLACED MOD. AIR DRIVEN PUMP AND ADP REG AND SHUTOFF VALVES (3214334-3-33). LEAK AND OPS CHECK NORMAL.
